+2 votes
in Medical Academics Questions by Doctor of Medicine (5.6k points)
retagged by
How is redman syndrome caused by use of vancomycin treated?

Please log in or register to answer this question.

2 Answers

0 votes
by Medical student (607 points)
selected by
 
Best answer

Redman Syndrome occurs as a result of release of Histamine from mast cells when Vancomycin is infused rapidly.

It can be prevented by infusing drug slowly over an hour.

If the flushing reaction has occured watch and if severe enough to compromise BP and Respiration, Antihistaminic can be given.

0 votes
by Doctor of Medicine (9.9k points)
Antihistaminics

Related questions

0 votes
1 answer 1.5k views
+1 vote
3 answers 22.4k views
+3 votes
2 answers 305 views
asked May 3, 2012 in Medical Academics Questions by Sapna Pre-med (155 points)
Medchrome Answers is a free Question & Answer platform where members can ask and answer medical questions and health queries.

318 questions

356 answers

41 comments

23 users

...